# SDR AALA20160718006

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 51,627 hours, 17,922 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED A LEADING EDGE SLAT DISAGREE EICAS MESSAGE. EMERGENCY DECLARED. LANDING UNEVENTFUL.  ACCOMPLISHED FSEU BITE CHECK IAW FIM 27-51-00. FSEU NR 1 SHOWED AUTOSLAT FAIL CODE 309, FSEU NR 2 SHOWED NO DATA CODE 209.  ALL THREE FSEU SHOWED NO CURRENT FAULTS.  ACCOMPLISHED FIM TASK 27-81-00-815-808. NO FAULTS FOUND. SYSTEM CHECKED NORMAL.
